PDA

View Full Version : are mass gainers causing this?



joerushie
02-24-2009, 12:20 PM
hi,

i've recently been introduced to dymatize mass gainers, by a colleague, as my skinny frame has always been the butt of most people jokes.

the problem is that a couple of hours after taking each serving, 3 heaps + 0.5L of milk, i tend to end up going to the toilet to defecate like a bad bout of diarrhoea. after consulting with a friend of mine, who suggested ideas like holding it in and that its just the starting phase, i'd like to seek the advice of more experienced members in this forum to see if anyone has encountered the same scenario as myself?

i am not lactose-intolerent since i usually consume a packet of milk a day (stopped it now that i'm on mass gainers)

Brad08
02-24-2009, 12:34 PM
My first thought is lactose intolerance, to some degree...but:


i am not lactose-intolerent since i usually consume a packet of milk a day (stopped it now that i'm on mass gainers)

What's a 'packet of milk'?

Is it a lot of milk? Have you increased your milk intake now? How much?

Some ideas:

Try taking teh weightgainer without milk and see how you feel.

Sip the weightgainer over an hour or so rather than chug it all at once.

Start with one scoop of weightgainer, if you have no problems, go up to 2 scoops, etc. You went from zero scoops to 3 scoops, maybe that caused digestion issues.

joerushie
02-24-2009, 12:39 PM
a packet of milk a day is 1L. i'd take the next serving tmr over the course of an hour and report back on any new findings.

Pimpstick
02-24-2009, 01:05 PM
What all is in the weight gainer?

Pete22
02-24-2009, 01:41 PM
Yeah try taking 1 scoop with water initially and see how you handle that, then go from there.

Brad08
02-25-2009, 08:39 AM
Yeah try taking 1 scoop with water initially and see how you handle that, then go from there.

Dose. Response.

Dose. Response.